# SDR FDEA201002190498

- Difficulty date: February 19, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163401
- Condition: Corroded
- Location: Bs 990 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 990 STUB FRAME CORRODED AT STR 29R.  CUT OUT DAMAGED AREA IAW SRM 53-10-4 FIG 15 AND 51-10-1. FABRICATED DOUBLER, ANGLE AND SHIM  IAW SRM 53-10-4 FIG 15. INSTALLED REAIR PARTS IAW SRM 51-30-2.
